標題: MONTE-CARLO SIMULATION FOR CORRELATED VARIABLES WITH MARGINAL DISTRIBUTIONS
作者: CHANG, CH
TUNG, YK
YANG, JC
土木工程學系
Department of Civil Engineering
公開日期: 1-Mar-1994
摘要: As computation speed increases, Monte Carlo simulation is becoming a viable tool for engineering design and analysis. However, restrictions are often imposed on multivariate cases in which the involved stochastic parameters are correlated. In multivariate Monte Carlo simulation, a joint probability distribution is required that can only be derived for some limited cases. This paper proposes a practical multivariate Monte Carlo simulation that preserves the marginal distributions of random variables and their correlation structure without requiring the complete joint distribution. For illustration, the procedure is applied to the reliability analysis of a bridge pier against scouring.
URI: http://hdl.handle.net/11536/2599
ISSN: 0733-9429
期刊: JOURNAL OF HYDRAULIC ENGINEERING-ASCE
Volume: 120
Issue: 3
起始頁: 313
結束頁: 331
Appears in Collections:Articles


Files in This Item:

  1. A1994MZ04200003.pdf